# SDR AWXA200400095

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 68,716 hours, 26,819 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025919
- Condition: Faulty
- Location: E/E Rack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BWI - ABORTED TAKEOFF - FLT 0085 - ON TAKEOFF AT PHX EN ROUTE FOR BWI TAKEOFF WARNING HORN SOUNDED AND RED STABILIZER EICAS MESSAGE WAS DISPLAYED, REJECTED TAKEOFF BELOW 10 KTS, STAB TRIM WAS AT 4.5.  MAINTENANCE COMPLIED WITH FAULT ISOLATION MANUAL 31-51-00, REMOVED AND REPLACED M620 TAKEOFF CONFIGURATION CIRCUIT CARD MODULE IAW BMM 31-51-04, OPERATIONAL CHECK WAS GOOD.
